# SDR UALA2009063001862

- Difficulty date: June 30, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 44,695 hours, 15,816 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN THE REAR OF ACFT. FIRE DEPT CHECKED AREA WITH HEAT SCANNER AND NOTHING FOUND. REMOVED AND CHECKED COFFEEMAKERS, OVENS AND CHILLER, NO DEFECTS NOTED. CKD OPERATION OF CABIN RECIRC FANS, NO DEFECTS NOTED. ALL CABIN LIGHTS OPERATING, PACKS OPERATING, NO ODOR OR SMOKE DETECTED. ALL NORMAL, OK FOR SERVICE.
